# SDR AALA201510139001

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,030 hours, 26,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1495
- Condition: Inoperative
- Location: Cabin
- Part time: 38,811 hours, 22,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS AT EMER EXIT ROW BOTH LT & RT SIDE INOPERATIVE.  REPLACED POWER SUPPLY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
